Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Contracted pseudomonas after having an endometrial ablation. Took antibiotics. Burning sensation, discolored labia. Worried

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5630 Questions
I had an endometrial ablation just over four months ago. I contracted pseudamonas as a result, although denied by hospital. I have been given the all clear after antibiotics. I have a burning sensation constantly, and have noticed that the colour of my vulver, inner labia have changed, to a very pale pink/white.
Posted Mon, 8 Apr 2013 in Vaginal and Uterus Health
Answered by Dr. Aarti Abraham 39 minutes later
Thank you for your query.
If you had endometrial ablation and the pseudomonas cleared off after antibiotics, then we need not worry on that score.
you are obviously peri menopausal or menopausal - you havent specified that.
What you mention sounds like atrophic vaginitis.
As a result of the fluctuations in the hormonal milieu around this age, the vaginal tissue and the vulval tissue become extremely thin, friable and prone to infections, damage and infection.
The burning is most probably due to that, and also could be a superimposed infection.
Regarding the colour of your vulva changing, it is called leukoplakia, though I cannot be sure without physically examining you.
Leukoplakia if it is so, requires a biopsy for confirmation and treatment.
Also, you need to see a gynecologist to confirm that the diagnosis is indeed atrophic vulvitis and vaginitis for the burning issue.
Meanwhile, if that is indeed the case, you would be prescribed Local estrogen containing creams , apart from treatment for infection if any.
Also, have your blood sugars tested.

take care, and feel free to ask for any further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor